advertisement
Question
Posted by: CHANTAL | 2011/09/24

NEED HELP TO SEE WHAT EFFECT WILL BE

I want to know what will be the effect if you take cipla trim diet tablets and phedra cut diet capsules at the same time? i am on a diet and i am exercising.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Chantal
It would not be a good idea to take 2 different diet tablets/capsules like Ciplatrim and Phedra Cut at the same time. You need to discuss any additional medications you may intend taking, including over-the-counter and herbal preparations, with the doctor who is prescribing the Ciplatrim BEFORE you take the other pills. Research has indicated that sibutramine (the active ingredient in medications such as Ciplatrim), can cause circulatory problems, and strokes in susceptible individuals. This is why sibutramine should always be taken under medical supervision. If you are taking sibutramine and then add other compounds which affect the heart and circulation, you could precipitate a crisis. Stick to one type of medication, preferably under medical supervision, your diet and the exercise to lose weight safely.
Take care
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2011/09/25

Dear Chantal
It would not be a good idea to take 2 different diet tablets/capsules like Ciplatrim and Phedra Cut at the same time. You need to discuss any additional medications you may intend taking, including over-the-counter and herbal preparations, with the doctor who is prescribing the Ciplatrim BEFORE you take the other pills. Research has indicated that sibutramine (the active ingredient in medications such as Ciplatrim), can cause circulatory problems, and strokes in susceptible individuals. This is why sibutramine should always be taken under medical supervision. If you are taking sibutramine and then add other compounds which affect the heart and circulation, you could precipitate a crisis. Stick to one type of medication, preferably under medical supervision, your diet and the exercise to lose weight safely.
Take care
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement